# SDR DL757080617

- Difficulty date: April 20, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 36,021 hours, 15,383 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Condition: Ruptured
- Location: Cockpit Oxygen
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IRR ON DESCENT CAPTS O2 DEVELOPED A LEAK, MILD POP HEARD FOLLOWED BY HISSING UNTIL O2 DEPLETION.  FOUND CAPTS O2 MASK BOX SUPPLY LINE HOSE RUPTURED.  REPLACED SAME LEAK CHECK OK.
